MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. LONG-TERM HEMODIALYSIS CATHETER

MERIT MEDICAL SYSTEMS INC. LONG-TERM HEMODIALYSIS CATHETER
Catalog Number CENFP19K
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that approximately one-month post dialysis catheter implant; the catheter was leaking.The patient returned to the clinic for catheter replacement.No injury to report.

Brand Name
LONG-TERM HEMODIALYSIS CATHETER
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan, UT 84095
MDR Report Key9176890
Report Number1721504-2019-00086
Device Sequence Number16792144
Product Code MSD
UDI-Device Identifier00884450038185
UDI-Public00884450038185
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K141363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCENFP19K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date10/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1